Can tirzepatide delay your period?

Hong Kong Yanpep International
Anyone seen tirz, or another GLP-1, make their period arrive late? I'm 26 and my cycle normally runs 28 to 29 days. Today is day 33 and there is still no sign of it. I took my fourth 2.5 mg dose today. I tested on day 30 and it came back clearly negative, so pregnancy isn't the explanation from what I can tell. What confuses me is that I haven't read of anyone describing this as a side effect. I'm not panicking yet but I'm not sure how long to wait before bringing it up with my doctor. Did your cycle change when you started, and how long did the delay last? Did it go back to normal afterwards, or did you need to see someone? Anything you can share would be appreciated, even a short story. Thanks.
 
Mine ran about a week late during my first month of tirz and then came back on its own the next cycle. I put it down to the sudden drop in calories, since a fast change in eating or weight can move ovulation for a while.
 
Since your test on day 30 was negative, I'd retest around day 36 to 38 and call your doctor if it's still missing then. A single late cycle isn't unusual, but a second one deserves a proper look.
 
Back
Top